J4 ›› 2011, Vol. 46 ›› Issue (4): 93-97.
• Articles •
HAN Zong-xian, SUN Wei-bin
Some approximate properties is studied by a kind of generalized Bernstein-Kantorovich operators Ln(f,sn,x) defined in Bα spaces. Using Dizian-Totik moduli of smoothness ω2φ (f,t)Bα, direct theorems and Steckin-Marchaud inequalities on operators Ln(f,sn,x) are obtained.
Bα spaces; a kind of generalized Bernstein-Kantorovich operators; approximation; weighted smooth modulus; direct theorems; Steckin-Marchaud inequalities
HAN Zong-xian, SUN Wei-bin. Equivalent theorem of weighted approximation for a kind of generalized Bernstein-Kantorovich operators in Bα spaces[J].J4, 2011, 46(4): 93-97.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks